SID.ir New Version

Paper Information

Journal:   JOURNAL OF ALGEBRAIC SYSTEMS   Winter-Spring 2017 , Volume 4 , Number 2 ; Page(s) 123 To 134.
 
Paper: 

Rees Short Exact Sequences Of S-Posets

 
 
Author(s):  Khosravi R.*
 
* Department of Mathematics, Fasa University, Fasa, Iran
 
Abstract: 
In this paper, the notion of Rees short exact sequence for S-posets is introduced, and we investigate the conditions for which these sequences are left or right split. Unlike the case for S-acts, being right split does not imply left split. Furthermore, we present equivalent conditions of a right S-poset P for the functor Hom(P; 􀀀 ) to be exact.
 
Keyword(s): S-posets,Pomonoids,Rees short exact sequence,Projective
 
 
International related papers: 
  • No item.
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

KHOSRAVI, R. (2017). REES SHORT EXACT SEQUENCES OF S-POSETS. JOURNAL OF ALGEBRAIC SYSTEMS, 4(2 ), 123-134. https://www.sid.ir/en/journal/ViewPaper.aspx?id=659543



Vancouver: Copy

KHOSRAVI R.. REES SHORT EXACT SEQUENCES OF S-POSETS. JOURNAL OF ALGEBRAIC SYSTEMS. 2017 [cited 2022May20];4(2 ):123-134. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=659543



IEEE: Copy

KHOSRAVI, R., 2017. REES SHORT EXACT SEQUENCES OF S-POSETS. JOURNAL OF ALGEBRAIC SYSTEMS, [online] 4(2 ), pp.123-134. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=659543.



 
  pdf-File
Persian Abstract Yearly Visit 57
 
 
Latest on Blog
Enter SID Blog